Skip to main content

Research Repository

Advanced Search

Cohomogeneity one Alexandrov spaces

Galaz-Garcia, Fernando; Searle, Catherine

Authors

Catherine Searle



Citation

Galaz-Garcia, F., & Searle, C. (2011). Cohomogeneity one Alexandrov spaces. Transformation Groups, 16(1), 91-107. https://doi.org/10.1007/s00031-011-9122-0

Journal Article Type Article
Acceptance Date Jun 29, 2010
Online Publication Date Feb 16, 2011
Publication Date 2011
Deposit Date Dec 12, 2019
Journal Transformation Groups
Print ISSN 1083-4362
Electronic ISSN 1531-586X
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 16
Issue 1
Pages 91-107
DOI https://doi.org/10.1007/s00031-011-9122-0
Related Public URLs https://arxiv.org/abs/0910.5207